just now
|Product SKU: 689169_BT|Nighttime pain medication|500 mg of acetaminophen and 25 mg of diphenhydramine per caplet|Compare to active ingredients in Tylenol PM|50 caplets per bottle|Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc
Manufacturer | - |
---|---|
Brand | GeriCare |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 2334902 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 357896224059 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Geri-Care Nightime Pain Allergy Relief 500 mg Strength Acetaminophen Diphenhydramine HCl Capsule, 50 Ct
Price:
$2.45
on
![]() |
$2.45
on
![]() |